# SDR SWIA201743019

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 37,512 hours, 31,788 cycles
- System (JASC): 2700 · Flight Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH YAW DAMPERS ENGAGE,  THE ACFT YAWED LEFT HARD. YAW DAMPER DISENGAGED, ACFT CONTINUED TO WANDER.  REMOVED AND REPLACED LT YAW DAMPER LINEAR ACTUATOR. OPS CHECKED GOOD.
